# SDR DHL2001366504

- Difficulty date: July 21, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A1 CHECK - REMOVED APPROX 24 INCHES OF FILLET FAIRING INSIDE REVERSER COWL AT 6:00 O/B SIDE OF NR 2 ENGINE . INSTALLED NEW FLUSH DOUBLER IAW 54-41-10.
